# SDR ASAA0480204

- Difficulty date: April 2, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 5956879501
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND TORQUE BOX COVER TAB CRACKED AT FASTENER HOLE AT STATION 200, STRINGER 10L.  REMOVED DAMAGE, INSTALLED DOUBELR PER SRM 51-70-4.  (M)
